# SDR SWAA2014071630032

- Difficulty date: June 23, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 54,789 hours, 43,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EELS LENS MISSING AT ROW 7.  INSTALLED LENS IAW AMM.
